MathSciNet Relay Station
MathSciNet bibliographic data
MR2225211 (2008f:58017) 58E50 (58D15 81T13)
Okli, D.; Kapitanskiĭ, L.; Speĭt, Dzh. M. Geometry and analysis in nonlinear sigma models. (Russian) Algebra i Analiz 18 (2006), no. 1, 3--33; translation in St. Petersburg Math. J. 18 (2007), no. 1, 1–19
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement